# SDR ABXA20111001107

- Difficulty date: October 1, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 53,785 hours, 39,318 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR AND EMERGENCY DOOR LIGHT ILLUMINATED INTERMITTENTLY WITH  INTERMITTENT EICAS MSG (01=  L FWD) ENT DOOR.  PERFORMED PSEU BITE TEST OK PER AMM 32-09-04 DOOR WARNING SYSTEM OPS CHECK ACCOMPLISHED OK PER AMM 52-71-00.
